Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Bacterial vaginosis.

Saturday I went to the ER because i was having abdominal pain. They told me I had bacterial vaginosis. They prescriped Metronidazole. I have two days lift to take this medicine. The odor has lift BUT the abdominal pain is still here and I see just a lilttle blood when I use the restroom. (Very little). What is this all about!!!! I know it takes 7 days for the meds to completely work BUT why am i still n pain. I drink alot of water and caranberry juice as well. HELP!!!! SHOULD I GO BACK TO THE ER???
Asked On : Fri, 29 Jan 2010
Answers:  2 Views:  1510
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hi,thanks for query.Just visit ER or talk to your primary care physician.You seems to have some more infection which might need something else like local treatment also.In case of severe pain other investigations like blood counts,urine and ultrasound is required.Take light diet,more of fluids and visit your doctor.Continue metronidazole.
wishing you good health.
Answered: Sat, 20 Aug 2011
I find this answer helpful
  Anonymous's Response

The Metronidazole given to you is to combat the infection..Go back to ER if pain is still there, you might need another medicine to add to control infection, and a antispasmodic to control the pain in abdomen. A repeat vaginal smear should also be done to ensure that the treatment is taking its effect.

Answered: Fri, 29 Jan 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor